# SDR SIMA2020042118006

- Difficulty date: March 18, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 31,937 hours, 28,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHERRY MAX FOUND ON SKIN AT FR 25 BTW FR 18-19LH.-C/A-PAINT STRIPPED SKIN AT FR 75 BTW FR 18-19 L/H AS PER CPM 51-21-01. CHERRY MAX REMOVED AND CUT OUT PERFORMED ON SKIN TO REMOVE DAMAGE. L/H FUSELAGE SKIN AT FRAME "25 BTW STRINGER "18 & 19, REPAIRED IAW. ETD2020-145-014121 SEE ATTACHED NDT REPORT TORNGATS WO #14067 REPAIR DOUBLER ADDED TO ADL #8570079, PAINT COVERED AS WC 53-2366 ITEM #13.
